# SDR ABXA9700102

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: 5912596501
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, THE LEFT WING OUTBOARD FLAP HINGE FITTING PIVOT POINT BUSHINGS WERE FOUND WORN AND GOUGED.  THE HINGE FITTING WAS REPAIRED IAW REA D927-15041-MR.
